MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; ELEOS DISTAL FEMUR AXIAL PIN

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; ELEOS DISTAL FEMUR AXIAL PIN
Lot Number 1936787
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation in progress, additional information for this event is not known at this time, if additional information is received, a supplemental report will be submitted accordingly.The following mdrs were submitted (list out each component) 3013450937-2023-00304.3013450937-2023-00306.
 
Event or Problem Description
Patient fell and dislocated.Dr.(b)(6) went in relocated the prosthesis and replaced the poly, axial pin and tibial hinge component.
 
Additional Manufacturer Narrative
It was reported by b.Steinkamp (an onkos distributor) that a 51-year-old male patient underwent a revision surgery to replace a dislocated eleos hinge knee replacement on (b)(6) 2023.The dislocation reportedly occurred due to the patient falling at which point the rotational hinge jumped the post.Doctor thompson was the surgeon for this revision surgery, which is the third revision surgery for this patient, based on the available information.All inspection and manufacturing data was reviewed for the known revised eleos implants; the lots were found to be conforming to specifications and no manufacturing abnormalities were observed.As detailed in section 3.5, the ifu and surgical technique documentation identifies elements such as patient contraindications, patient selection factors, surgical procedures/techniques and other precautions/conditions that represent potential contributing factors to the adverse effect(s) identified in this complaint.The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause of the tibial hinge dislocation was not related to the design, manufacture, and/or sterilization of the known revised eleos implants.The mdrs listed below are related to this adverse event.3013450937-2023-00304; 3013450937-2023-00306.
 
Event or Problem Description
It was reported by b.Steinkamp (an onkos distributor) that a 51-year-old male patient underwent a revision surgery to replace a dislocated eleos hinge knee replacement on (b)(6) 2023.The dislocation reportedly occurred due to the patient falling at which point the rotational hinge jumped the post.Doctor thompson was the surgeon for this revision surgery, which is the third revision surgery for this patient, based on the available information.The following eleos implants were replaced during the revision surgery: 20mm poly spacer, tibial hinge with rotational stop, and an eleos axial pin.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
ELEOS DISTAL FEMUR AXIAL PIN
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsipanny NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsipanny NJ 07054
Manufacturer Contact
vandita patel
77 east halsey road
parsipanny, NJ 07054
MDR Report Key18322645
Report Number3013450937-2023-00305
Device Sequence Number7459833
Product Code KRO
UDI-Device IdentifierB27825001220E0
UDI-PublicB27825001220E0
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number1936787
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIZE 3 DISTAL FEMUR AXIAL PIN - 25002113E; TIBIAL HINGE WITH ROTATIONAL STOP - THSMWRS01M; TIBIAL POLY SPACER 20 MM - 25001220E
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age51 YR
Patient SexMale